Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with neurocardio genic syncope, get dizziness on standing, headache, nausea, heart palpitations. Any remedy?

Hi, I am 16 years old and I m a female and about a month ago I was diagnosed with neurocardio genic syncope and I get dizzy when I stand and my RHR is about 110 when I stand up or walk around it can jump to 150 or higher. I have heart palpitations and I get a headache that makes me feel nauseous. They say they cannot do anything to help. Is this true?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to healthcaremagic,
From the description it seems that you are having some problem that needs proper evaluation and treatment .
Heart rate of 150 with little walking is not normal .discuss with your doctor . Get a thorough medical check up with investigations to rule out any systemic disorder. Anaemia , thyroid problem to be ruled out . A cardiac check up necessary .
hope you get well soon .
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor